# SDR CALA2025110410877

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 49,628 hours, 6,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT 30F INOP CONFIRMED EMERGENCY LIGHTING ON SEAT 30F INOP . COMPLIED MEL REQUESTING FOR APPROVAL. MEL 3351V CONFIRMED LIGHT HOUSING DAMAGED. MEL IS ONLY FOR INOP.  REMOVED AND REPLACED PATH  LIGHTNING ASSEMBLY AT SEAT 30F , REF AMM 33-51-06. OPS CHECKK GOOD .
